# SDR UALA2013062804541

- Difficulty date: June 27, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 65,010 hours, 23,801 cycles
- Engine: Iae V2527A5
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Panel
- Part number: 233N32062020
- Part serial: 169
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL MIGRATING FROM WING TANKS TO CENTER TANK.  FOUND CHANNEL 2 OF FQIC INTERMITTENTLY BLANKING ALL X'S.  ALSO INCORRECT ECAM DISPLAY WITH ONE CHANNEL FAILURE.  BITE CHECKED OK.  REPLACED FQIC.
